# SDR DALA2022060804015

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 [AD / AA] LH ENG DRAG FITTING HOLES NBR 1 TO 10 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #2 CORROSION ON SKIN AND FITTING BTW 2-4 CLOCK POS ; HOLE #3 CORROSION ON SKIN AND FITTING AT 10 CLOCK POS AND BTW 3 - 5 CLOCK POS ; HOLE #4 CORROSION ON SKIN AND FTG BTW 2 - 4 CLOCK POS ; HOLE #5 CORROSION BTW HOLE AND FITTING BTW 5 TO 7 CLOCK POS ; HOLE #8 CORROSION ON SKIN AND FITTING BTW 2 - 4 CLOCK POS ; HOLE #9 CORROSION BTW SKIN AND ITTING BTW 3 - 4 CLOCK POS. IN REF TASK CARD 5720-01100-04A JOB#171-0001 STEP 14B. CORRECTIVE ACTION: SUMMARY OF NRC 00265: HOLES #2 #3 #4 #5 #8 & #9 WERE REPAIRED PER ER/A 599264-14 PRI REV 2 & ER/A 599264- 14AD REV. ORIG. (2264046)
